Previous |  Up |  Next

Article

Keywords:
pseudocompact; normal; Tychonoff; star countable; absolutely star countable; star countable discrete closed; absolutely star countable discrete closed space
Summary:
In this paper, we prove the following statements: (1) There exists a Tychonoff star countable discrete closed, pseudocompact space having a regular-closed subspace which is not star countable. (2) Every separable space can be embedded into an absolutely star countable discrete closed space as a closed subspace. (3) Assuming $2^{\aleph _0}=2^{\aleph _1}$, there exists a normal absolutely star countable discrete closed space having a regular-closed subspace which is not star countable.
References:
[1] Aiken, L. P.: Star-covering properties: generalized $\Psi$-spaces, countability conditions, reflection. Topology Appl. 158 (2011), 1732-1737. DOI 10.1016/j.topol.2011.06.032 | MR 2812483 | Zbl 1223.54029
[2] Alas, O. T., Junqueira, L. R., Wilson, R. G.: Countability and star covering properties. Topology Appl. 158 (2011), 620-626. DOI 10.1016/j.topol.2010.12.012 | MR 2765618 | Zbl 1226.54023
[3] Alas, O. T., Junqueira, L. R., Mill, J. van, Tkachuk, V. V., Wilson, R. G.: On the extent of star countable spaces. Cent. Eur. J. Math. 9 (2011), 603-615. DOI 10.2478/s11533-011-0018-y | MR 2784032
[4] Bonanzinga, M.: Star-Lindelöf and absolutely star-Lindelöf spaces. Questions Answers Gen. Topology. 16 (1998), 79-104. MR 1642032 | Zbl 0931.54019
[5] Engelking, R.: General Topology. Rev. and compl. ed. Sigma Series in Pure Mathematics 6, Heldermann, Berlin (1989). MR 1039321 | Zbl 0684.54001
[6] Matveev, M. V.: Absolutely countably compact spaces. Topology Appl. 58 (1994), 81-92. DOI 10.1016/0166-8641(94)90074-4 | MR 1280711 | Zbl 0801.54021
[7] Matveev, M. V.: A survey on star-covering properties. Topological Atlas preprint No 330 (1998).
[8] Matveev, M. V.: On space in countable web. arxiv:math/0006199v1 (2000).
[9] Song, Y.-K.: Discretely star-Lindelöf spaces. Tsukuba J. Math. 25 (2001), 371-382. MR 1869769 | Zbl 1011.54020
[10] Song, Y.-K.: Closed subsets of absolutely star-Lindelöf spaces II. Commentat. Math. Univ. Carol. 44 (2003), 329-334. MR 2026167 | Zbl 1100.54017
[11] Song, Y.-K.: Remarks on discretely absolutely star-Lindelöf spaces. Czech. Math. J. 58 (2008), 823-831. DOI 10.1007/s10587-008-0053-4 | MR 2455940
[12] Song, Y.-K.: Remarks on countability and star covering properties. Topology Appl. 158 (2011), 1121-1123. DOI 10.1016/j.topol.2011.03.006 | MR 2794466 | Zbl 1220.54008
[13] Tall, F. D.: Normality versus collectionwise normality. Handbook of Set-Theoretic Topology K. Kunen and J. E. Vaughan North-Holland, Amsterdam (1984), 685-732. MR 0776634 | Zbl 0552.54011
[14] Douwen, E. K. van, Reed, G. M., Roscoe, A. W., Tree, I. J.: Star covering properties. Topology Appl. 39 (1991), 71-103. DOI 10.1016/0166-8641(91)90077-Y | MR 1103993
[15] Mill, J. van, Tkachuk, V. V., Wilson, R. G.: Classes defined by stars and neighbourhood assignments. Topology Appl. 154 (2007), 2127-2134. DOI 10.1016/j.topol.2006.03.029 | MR 2324924
[16] Vaughan, J. E.: On the product of a compact space with an absolutely countably compact space. Ann. N. Y. Acad. Sci. 788 (1996), 203-208. DOI 10.1111/j.1749-6632.1996.tb36814.x | MR 1460834 | Zbl 0917.54023
[17] Yasui, Y., Gao, Z.-M.: Spaces in countable web. Houston J. Math. 25 (1999), 327-335. MR 1697629 | Zbl 0974.54011
Partner of
EuDML logo